# SDR DL76S951861

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T410338A
- Condition: Dented
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RT WING L/E SLAT PANEL WAS FOUND WITH HAIL DAMAGE TO T/E WEDGE.  REPLACED WEDGE PER MM 57-43-55.
